×

zbMATH — the first resource for mathematics

Embeddings of spaces of functions with variable smoothness. (English. Russian original) Zbl 1049.46501
Dokl. Math. 53, No. 2, 155-158 (1996); translation from Dokl. Akad. Nauk 347, No. 1, 7-10 (1996).
The author studies embeddings of weighted spaces of differentiable functions defined on a domain \(G\subset\mathbb R^ n\) with sufficiently smooth boundary, namely, he establishes embeddings of weighted Sobolev spaces or weighted Besov spaces into a space of the same type. The theorems presented in the paper cover author’s previous non-weighted results [see O. V. Besov, V. P. Il’in and S. M. Nikol’skiń≠ Integral representations of functions and imbedding theorems (Russian)(Moskva, Nauka, Fizmatlit)(1996; Zbl 0867.46026), O. V. Besov, Integral representations of functions and the embedding theorems for a domain with flexible horn condition (Russian), Tr. Mat. Inst. Steklova 170, 12–30(1984; Zbl 0582.46037) and O. V. Besov, Estimates of integral continuity moduli and imbedding theorems for domains with the flexible horn conditions (Russian), Tr. Mat. Inst. Steklova 172, 4–15(1985; Zbl 0587.46032)].
Reviewer: Petr Gurka (Praha)
MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite